# SDR EIAA970010

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 699
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - IN MAIN CARGO COMPARTMENT, LEFT FUSELAGE STATION 699 FRAME CRACKED ON AFT SIDE IN RADIUS AROUND LOWER POCKET, APPROXIMATELY .66 TO .76 OF POCKET CIRCUMFERENCE.  REMOVED AND REINSTALLED FLOORBOARDS TO GAIN ACCESS FROM STATION 579 THROUGH 832 LEFT SIDE PER SRM 52-30-2.  REMOVED AND REPLACED LEFT FUSELAGE STATION 699 FRAME PER SRM 53-131 AND SRM 51-10-3.  (M)
